MAUDE Adverse Event Report: CONMED LARGO THREVO, LINVATEC SRS, HI-FI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

CONMED LARGO THREVO, LINVATEC SRS, HI-FI; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CF6160HN
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event can not be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of one device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 1 complaint, regarding 1 device, for this device family and failure mode.During this same time frame 5,034 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0002.Per the instructions for use, the user is advised to not use beyond the expiration date listed on the label.The performance, safety, and/or sterility of the device cannot be assured beyond the expiration date.We will continue to monitor per regulatory requirements to help ensure patient safety.
 
Event or Problem Description
The sales representative reported that the that the cf6160hn 5.0mm suture anchor w/3 hi-fi #2(5 metric) sutures w/needles device was being used during an mcl repair procedure on (b)(6) 2025 when it was reported ¿implants was used during or and had expiry date of 04/09.¿.Further assessment questioning found the expiration date was not checked before implantation of the device.Operation successfully performed.¿pharmacie noticed that the implant that was used was expired.¿.It was also confirmed that device did not malfunction in any way during the procedure.There was no report of injury, medical intervention, or extended hospitalization for the patient or user.This report is being raised due to the reported malfunction with potential for injury upon reoccurrence.

Brand Name
THREVO, LINVATEC SRS, HI-FI
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer (Section G)
CONMED LARGO
11311 concept blvd
largo FL 33773
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key23633970
Report Number1017294-2025-00120
Device Sequence Number21452014
Product Code MBI
UDI-Device Identifier20845854018467
UDI-Public(01)20845854018467(17)250904(30)1(10)1114544
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K091549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2025
Device Catalogue NumberCF6160HN
Device Lot Number1114544
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/20/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic